# SDR FDEA201905051002

- Difficulty date: May 5, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N113FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42711
- Aircraft time: 7,830 hours, 3,277 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18195820
- Condition: Failed
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE/AT FLAPS 20. RAN QRH TE FLAP DISAGREE WHICH TOOK US TO FLAP ASYMMETRY. LANDED  FLAPS 20. NO ROLL NOTICED IN FLIGHT. REMOVED AND REPLACED NR 1 AND NR 4 FLAP TRANSMITTERS IAW AMM 27-51-45-2. REMOVED AND REPLACED LEFT FLAP/STAB POSITION MODULE ASSY IAW AMM 27-58-01-4. REMOVED AND REPLACED FLAP /SLAT ELECTRONICS UNIT IAW AMM 27-51-01-4. PERFORMED TRAILING EDGE FLAP POSITION INDICATION ADJUSTMENT/TEST PER AMM 27-58-00-5. OPS NORMAL. THIS WAS SDR EVENT PARTS CHANGE IDENTIFICATION REQUIRED PER GMM, REFERENCE TSI 27-50/4023.
